MathSciNet Relay Station
MathSciNet bibliographic data
MR2125540 31C35 (30C65 31C45)
Aikawa, Hiroaki; Shanmugalingam, Nageswari Carleson-type estimates for $p$-harmonic functions and the conformal Martin boundary of John domains in metric measure spaces. Michigan Math. J. 53 (2005), no. 1, 165–188.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement